Discussions that mention norco

Back Problems board


The sweating could be from withdrawals from the lowering of the dose of MS Cotin. I was still using a walker at 8 weeks and doing one lap around my yard. My doctor started to talk the drug lowering at about 3 months. Took me off Norco and put me on Tramadol. Had to go back to Norco. 19 months post-0p and still on Norco. When they try to lower my dose of Norco now I sweat, when I am in extreme pain I sweat. I wouldn't be walking the mall. I can't even tolerate cement floors. For anxiety you can ask your doctor about Ativan. It calms me down and even helps a little with the sleeping. Worrying about going back to work, should not be your priority right now. It takes energy away from the healing process. Think each day about getting better and being with you family. Think Positive!!! Good Luck and stay as pain free as possible. Keep us posted
Hi! I'm new here, but I wanted to ask you guys...I'm 14 months post laminectomy w/fusion, and my nerve pain in my legs went away, but my back is killing me! (I really didn't have much pain in the back before surgery) My surgeon sent me to pain management, and so far he has done three sets of steroid injections in the facet joints. The last one only worked on the left side for about two weeks, and now he wants to give me a fourth set of injections. I'm still on norco, and that seems to help, but by the end of the day I can barely function I'm in so much pain. Can anyone tell me about these steroid injections? Is 4 too many?

I would appreciate any suggestions, thanks!